Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have tightness in neck veins and tingling. Can see blood pumping through neck veins. Taking calcium D-glucarate. Related?

User rating for this question
Answered by

General & Family Physician
Practicing since : 2009
Answered : 3041 Questions
I have tightness in my neck veins and a tingling. I can see the blood pumping through my neck veins on the side of my neck. What is causing this? I am taking my meds to time as always. Could it be other supplements affecting me this way. eg. zinc, Calcium D-glucarate, I also take some natural stuff to control my hot flashes, and an aspirin every other day
Posted Fri, 20 Sep 2013 in Medicines and Side Effects
Answered by Dr. Luchuo Engelbert Bain 1 hour later
Brief Answer:
Clinical review, chest x XXXXXXX and cardiac ultrasou

Detailed Answer:
Hi and thanks for the query,

It is important to note if the veins are distended or note. Distended neck veins could indicate heart failure.

I will love to know if you experience any symptoms like breathlessness, swelling of lower limbs or night or early morning coughing.

I will suggest a chest X XXXXXXX and a cardiac ultrasound, to exclude the commonest cause of these "pumping veins", which most of the time is of cardiac origin. In some people however, these veins a visibly vibrating, but really have no associated health abnormality. If you have not been used to observing, this might seem abnormal.

I suggest you get a complete clinical review, past medical and family history, a chest X XXXXXXX and a cardiac ultrasound to exclude any serious heart condition. Psychological state and anemia should be carefully considered too.

Book an appointment with a cardiologist.

Thanks and kind regards,

Bain LE, MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor